# SDR IPXA3M79716

- Difficulty date: August 8, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 60289115
- Part serial: 0682RP
- Condition: Unwanted Deploy
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING BLOCK-IN, R1 DOOR SLIDE IS ACCIDENTALLY DEPLOYED,  AIR BOTTLE IS ALSO DISCHARGED.  SLIDE REMOVED.  REPLACED SLIDE IAW AMM 25-61-400-801.
